# SDR 03FDEA01843

- Difficulty date: October 31, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 12,659 hours, 6,595 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-5450-73844A PYLONS/NACELLS - NR 1 ENGINE PYLON FWD MOUNT CORROSION REPAIR.  CLOSING ACTION ON 10/31/03 ON N/R S00016.  COMPLIED WITH EA 6-5450-73844A.
